# SDR RAIA201506250001

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,413 hours, 34,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY FLOOD LIGHT NR 13 SWITCHED WITH COURTESY LIGHT.  MAINTENANCE SWITCHED LIGHTS TO THE CORRECT POSITION, OPS CHECK GOOD.
